Advertising Disclosure
10 Best aspirin brand in Canada
- Best Choice01PediaCare
PediaCare Fast Acting Children's Pain Reliever/Kids Fever Reducer with Acetaminophen Oral Suspension, Ages 2-11, Zero Alcohol or Aspirin or Ibuprofen, Grape Flavor, 4 fl oz (2 Pack)
Main highlights- This convenient 2-pack of PediaCare contains 2x boxes of PediaCare Kids Acetaminophen, each containing 4 fl oz (118mL) with 160mg Acetaminophen per 5 mL of liquid. Keep your medicine cabinet stocked with the brand trusted by families!
- Pediatrician-Recommended children's acetaminophen gently eases discomfort and temporarily reduces fever, helping your little one feel better and more comfortable through the day and night.
- Pain relief for headaches, teething pain, minor aches or pains has never been easier. Use the included dosage cup to gently soothe and alleviate your baby's discomfort when they need it most.
- Kids love the great tasting grape flavor! Moms and Dads love that PediaCare has been trusted for generations and that this liquid acetaminophen is alcohol free, aspirin free, ibuprofen free and paraben free.
- Fast Acting PediaCare Acetaminophen Oral Suspension Liquid temporarily reduces fever and relieves minor aches and pains due to common cold, flu, headache, sore throat and toothache.
- Curious about how we select the top products for you? Explore How It Works
- 02Tylenol
Tylenol Extra Strength For Pain and Anches Relief, Headache Relief, and Reducing Fever, 500 mg Acetaminophen 200 eZTABS
Free ShippingMain highlights- Tylenol Extra Strength For Pain and Anches Relief, Headache Relief, and Reducing Fever, 500 mg Acetaminophen 200 eZTABS
- TYLENOL Extra Strength Caplets provide effective symptom relief with a formula that is: NSAID-, ibuprofen-, naproxen- & aspirin-free, Sugar- & alcohol-free
- Containing 500 mg of acetaminophen, TYLENOL Extra Strength Caplets help temporarily reduce fever in adults and children 12 years and older, and provide powerful relief of tension headaches, minor back and muscle pain, minor arthritis pain and more.
- 03Aspirin
ASPIRIN Extra Strength Tablet, 500 mg
16% Off Free ShippingMain highlights- Tablets are coated making them easy to swallow
- Fast and effective relief of headaches, back pain, muscle aches, toothache, pain of inflammation, joint pain and also relief from pain and fever due to cold and flu
- Each tablet contains 500mg acetylsalicylic acid (ASA)
- Caffeine-free and sodium-free
- Value for Money04Aspirin
ASPIRIN Regular Strength 325mg Tablet
36% Off Free ShippingMain highlights- Regular strength 325mg tablet
- Best for fast relief of headache, back pain, muscle aches, joint pain and also relief from pain and fever due to cold and flu
- Available in tablets with a micro-thin coating making them easy to swallow
- 05Aspirin
ASPIRIN Regular Strength Tablet, 325 mg
25% Off Free ShippingMain highlights- To be sure this product is suitable for you, always read and follow the label
- Provides relief of pain due to influenza or the common cold, low back and neck pain, headache, toothache, sprains and strains, arthritis pain, and fever
- Clinically proven to provide fast and effective relief of your aches
- Aspirin Brand of acetylsalicylic acid, or ASA, is a non-steroidal anti-inflammatory drug that is effective in relieving pain
- 06Aspirin
ASPIRIN Original Strength Arthritis Pain Relief Caplet, 325 mg
15% Off Free ShippingMain highlights- Regular strength 325mg tablet
- Best for fast relief of headache, back pain, muscle aches, joint pain and also relief from pain and fever due to cold and flu
- Available in tablets with a micro-thin coating making them easy to swallow
- 07Aspirin
ASPIRIN Regular Strength Tablet, 325 mg, 100 tablets
17% Off Free ShippingMain highlights- To be sure this product is suitable for you, always read and follow the label
- Provides relief of pain due to influenza or the common cold, low back and neck pain, headache, toothache, sprains and strains, arthritis pain, and fever
- Clinically proven to provide fast and effective relief of your aches
- Aspirin Brand of acetylsalicylic acid, or ASA, is a non-steroidal anti-inflammatory drug that is effective in relieving pain
- 08Aspirin
AASPIRIN Extra Strength 500mg, Fast & Effective Relief of Headaches, Joint & Body Pain, Fever, Pain from Cold & Flu
Free ShippingMain highlights- Trusted for over 100 years, ASPIRIN is a proven and effective pain reliever.
- Effective relief of back pain, menstrual pain, joint pain, headaches, muscle aches, toothaches, and relief from pain and fever due to cold and flu.
- Each tablet contains 500mg acetylsalicylic acid (ASA)
- Coated tablets to make it easy to swallow.
- Caffeine-free and sodium-free.
- 09Stanley Pharmaceuticals
Stanley Pharmaceuticals Asa Capsules, Pain and Fever Relief, 325mg, 100 Tablets
Free ShippingMain highlights- Relieves Pain
- Relieves Fever
- Maximum daily dose: 12 tablets
- Acetylsalicylic Acid Tablets USP
- 10Alka-Seltzer
Alka-Seltzer Antacid Heartburn Relief Effervescent Tablets - Antacid Tablets For Heartburn, Acidity, Upset Stomach, Sodium Bicarbonate And Citric Acid, Lemon Lime Flavour, 24 Effervescent Tablets
Free ShippingMain highlights- Trusted, Effective Heartburn Relief - Alka-Seltzer has been trusted to provide fast, powerful heartburn and stomach ache relief for over 74 years.
- Powerful Stomach Acid Reducer - The powerful combination of sodium bicarbonate and citric acid in Alka-Selter's stomach medicine works to neutralize excess stomach acid on contact and helps break down food in the stomach.
- Neutralizes Acid Fast - The effervescent formula dissolves quickly and starts working in seconds to relieve your heartburn and indigestion symptoms.
- Effective Heartburn Relief - Alka-Seltzer antacids provide effective 4 in 1 relief from heartburn, upset stomach, and acid indigestion, in a great tasting lemon lime flavour.
- Convenient and Easy to Use - Alka-Seltzer can be taken anytime and anywhere, simply dissolve 1 effervescent tablet in water and drink to feel heartburn and acid relief in seconds.